It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


hello, when i started taking the BCP, it wasn't for acne, i would get a few spots here and there but nothing major. that was ortho tri cyclen, after i stoped taking that i started taking yasmin, it made my skin pretty nice, i was on it for over a year, a month or 2 after i went off it, i started breaking out more than ever in my life!! then i tried antibiotics (which i wouldn't recommend) and couldn't stop taking them (you can't stay on the too long, you build tollerance, and it also causes other problems) or i would break out even worse. finally i am on accutane. i am just telling you this because it was something i didn't think could happen. i belive i ended up having severe acne because of the BCP and antibiotics, messing up my bodys natural balance. my results aren't common. but i will never take any BCP or antibiotic again. whatever you decide to do, good luck and take care :wave:





All times are GMT -7. The time now is 01:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!